Share Facebook
Crohn's Disease Forum » General IBD Discussion » How long until the Prednisone Moonface disappears?


03-24-2016, 06:17 PM   #1
marcopolo
 
Join Date: Mar 2016
How long until the Prednisone Moonface disappears?

Hi everyone,

I was hoping that people here with experience with taking prednisolone and the side effects could give a realistic answer to my question.

I took Prednisolone for around 3 and a half months, during which I received them intravenously for 2 weeks. My highest dose that I recall was around 40mg.

Inevitably, my face blew up and I had moon face incredibly bad within a couple of weeks of taking them, Now that I have been completely off the steroids for 3 months, it distresses me to say that I have not noticed any difference whatsoever and nobody around me has noticed any difference either.

How long after you stopped taking Pred did it take for the Moonface to start going back to normal and how long was it until it fully went back to normal?

Thank you in advance,
Marco
03-24-2016, 07:41 PM   #2
Tubes
Senior Member
 
Tubes's Avatar
 
Join Date: May 2015
Location: State of Constant Bafflement

My Support Groups:
Everybody's different my 1st time it was 3 or 4 months the weight came off 1st but the moon face was the last to go.I've been on prednisone many times quickest it went away was 4 to 6 weeks but I've also had it last over 6 months.Hopefully your's will be quicker.
03-24-2016, 07:42 PM   #3
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Same here
Ds has been on pred for 3-5 months three times so far
This last time took a very long time to go away
Many months
__________________
DS - -Crohn's -Stelara -mtx-IVIG
Reply

Crohn's Disease Forum » General IBD Discussion » How long until the Prednisone Moonface disappears?
Thread Tools


All times are GMT -5. The time now is 11:12 AM.
Copyright 2006-2017 Crohnsforum.com